# SDR USAA2010020290253

- Difficulty date: January 18, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 40,875 hours, 15,439 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002720200
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON LEFT WING NR 2 SLAT NR 5 SLAT TRACK ECCENTRIC BOLT BETWEEN WS 4867 TO WS 5512.  REPLACED NR 2 SLAT NR 5 SLAT TRACK ECCENTRIC BOLT BETWEEN WS 4867 TO WS 5512 IAW A320 AMM 27-84-64.
